BibTeX record journals/tsmc/SongWDW19

download as .bib file

@article{DBLP:journals/tsmc/SongWDW19,
  author    = {Yan Song and
               Zidong Wang and
               Derui Ding and
               Guoliang Wei},
  title     = {Robust H\({}_{\mbox{2}}\)/H\({}_{\mbox{{\(\infty\)}}}\) Model Predictive
               Control for Linear Systems With Polytopic Uncertainties Under Weighted
               {MEF-TOD} Protocol},
  journal   = {{IEEE} Trans. Systems, Man, and Cybernetics: Systems},
  volume    = {49},
  number    = {7},
  pages     = {1470--1481},
  year      = {2019},
  url       = {https://doi.org/10.1109/TSMC.2017.2757760},
  doi       = {10.1109/TSMC.2017.2757760},
  timestamp = {Fri, 05 Jul 2019 09:39:22 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tsmc/SongWDW19},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics